# SDR SWAA2022050386928

- Difficulty date: March 23, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H CEILING FRAME FLANGE CRACKED AT STA 312 ABOVE L-1 DOOR CUTOUT MKD DOT / REMOVED EXISTING FASTENERS FOR ACCESS TO REPAIR IN IAW SRM 51-40-02-0G-0; CUT OUT THE DAMAGED AREA OF UPPER CHORD FRAME AT FWD CABIN WET AT STA 312 L/H SIDE ABOVE L-1 DOOR IN IAW SRM 53-10-07-2R-1 FIG 202 DETAIL A SHEET 1 AND 51-10-02-0G-0;[CHECKED SURFACE ROUGHNESS ON CUT OUT AREA FOUND SMOOTHER THEN 125 MICROINCHES IN IAW SRM 51-20-13-0G-0 CHECKED SURFACE ROUGHNESS ON CUT OUT AREA FOUND SMOOTHER THEN 125 MICROINCHES IN IAW SRM 51-20-13-0G-0 (TOOL USED B/C 172329). NO OTHER DEFECTS NOTED. SRM 737-700 53-10-07-2R-1 PAR 4.F.;PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS;FABRICATED ANGLE REPAIR AT FWD CABIN WET AREA L/H CEILING FRAME FLANGE AT STA 312 MATERIAL USED 7075-0 0.063' DIMENSION 4'X 6 1/2' IN IAW SRM 53-10-07-2R-1. REFER TO TABLE 201/ REPAIR 1 AND FIG 203;[09] VERIFIED STEP 8 . PERFORMED HEAT TREATMENT TEST ON ANGLE FOUND BETWEEN OF PARAMETERS IN IAW SRM 53-10-07-2R-1 AND BAC 5602; OP 84; LOCATED AND DRILLED REPAIR ANGLE IN IAW SRM 51-40-05-0G-0;[14] VERIFIED STEP 13;TREATED WITH ALODINE AND PRIME REPAIR ANGLE IN IAW SRM 51-20-01-0G-0 AND 51-21-72-370-804 INSTALLED REPAIR ANGLE AT FWD CABIN WET AREA L/H CEILING FRAME FLANGE AT STA 312 ABOVE L-1 DOOR CUTOUT IN IAW SRM 53-10-07-2R-1 AND FIG 203 SHEET 1 ACCOMPLISHED PERMANENT REPAIR OF CRACK AT UPPER FRAME STA 312 BETWEEN S-5L AND S-6L PER REF B737 SRM 53-10-07-2R-1
